PARACETAMOL BIOFARM x 20 tablets

biofarm


£9.99 £20.00


Click here to be notified by email when this product becomes available.


  • PARACETAMOL BIOFARM, is a traditional analgesic indicated for use in case of migraines, rheumatic pain, joint and muscle pain, and the neuralgia. Paracetamol is also indicated in case of fever and in the course of colds and flu.

Composition:
1 tablet contains 500 mg of paracetamol (Paracetamolum) 

Excipients:
pregelatinised starch, crospovidone, stearic acid, magnesium stearate.

Action:
Paracetamol Biofarm comprises 500 mg of paracetamol, which has analgesic and antipyretic activity. This is a traditional remedy, after which we reach in case of pain origin corner of the migraine headaches and rheumatic pains. Paracetamol acts as an analgesic for menstrual discomfort and fever is a drug leveling in the course of influenza and colds. The product does not irritate the stomach.

Function:
Paracetamol Biofarm used in pain of different origins and with different intensities. It is particularly recommended headaches, migraines, in rheumatic pains, joint, muscle and bone pain in the spine, neuralgia, menstrual pain, pain in the teeth. Febrile colds and (or) influenza.

Dosage:
adults and adolescents: the
maximum daily dose PARACETAMOL BIOFARM for adults is 4.0 g. This drug in adults typically used once in an amount of 1 to 2 tablets. The persistent pain from 1 to 2 tablets 2 to 4 times daily, not more frequently than every four hours. In cancer pain - 10 mg / kg every four hours mc./dawkę, usually in combination with analgesics with a different mechanism of action.
Children aged 6 to 12 years:
Orally administered half the dose prescribed for adults over a larger time intervals between doses.
Children aged from three months to six years:
Children aged from three months to six years paracetamol can be administered by using it in an amount of 10 mg / kg mc./dawkę at intervals of no less than every six hours.


Share this Product